i think im pregnant. i was on my period when i went to see my bf. it stopped that night we had sex and he didnt pull out. then it started back up that morning until that next night, it stopped again we had sex and he didnt pull out that time either. then it started back up. im on birth control but since i was on my period all i was taking was the sugar pills before the pill pack ended. now it almost being two weeks later, just yesterday i started having a brown redish color bleeding, my stomach is cramping, my lower back is aching and im having frequent headaches. my period isnt for another 12 days. does this mean im pregnant?
If you have been taking the active pills regularly throughout the whole month then possibility of pregnancy is rare.Also having intercourse during periods is quite safe as chances of conception are not possible.Sugar pills are just reminder pills and are not meant for any protection from pregnancy.
The discharge you are having might be due to hormonal fluctuations if you have missed any pill,taken 2 or more together or any drug effect.Birth pills itself can cause irregular bleeding and spotting during initial months of usage.
If the bleeding is persistent consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.